홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2002 / vol.5 / no.2)
An Estimation for the Eigenvalues of the Transversal Dirac Operator
Seoung Dal Jung
Pages. 75-79     



On a foliated Riemannian manifold $(M,g_M,mathcal F)$ with
a transverse spin foliation $mathcal F$, we estimate a lower
bound for the square of the eigenvalues of the transversal Dirac
operator $D_{tr}$.



1. Introduction
2. Basic Laplacian
3. The transverse Dirac operator
4. The estimates



Basic Laplacian,Transversal Dirac operator, Transversally Einsteinian



53C12, 53C27, 57R30